Affordable Access

Publisher Website

Numerical computations for long-wave short-wave interaction equations in semi-classical limit

Authors
Journal
Journal of Computational Physics
0021-9991
Publisher
Elsevier
Publication Date
Volume
227
Issue
19
Identifiers
DOI: 10.1016/j.jcp.2008.05.015
Keywords
  • Numerical Methods
  • Finite-Difference Schemes
  • Long-Wave Short-Wave Interaction Equations
  • Semi-Classical Limit

Abstract

Abstract This paper presents and compares various numerical techniques for the long-wave short-wave interaction equations. In addition to the standard explicit, implicit schemes and the spectral methods, a novel scheme SRK which is based on a time-splitting approach combined with the Runge–Kutta method is presented. We demonstrate that not only the SRK scheme is efficient compared to the split step spectral methods, but it can apply directly to problems with general boundary conditions. The conservation properties of the numerical schemes are discussed. Numerical simulations are reported for case studies with different types of initial data. The present study enhances our understanding of the behavior of nonlinear dispersive waves in the semi-classical limit.

There are no comments yet on this publication. Be the first to share your thoughts.